# SDR CA980220013

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- System (JASC): 5280 · Landing Gear Doors
- Part: Bolt
- Condition: Broken
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON WALKAROUND, FOUND LT MLG FIXED DOOR AND TRUNNION DOOR DAMAGED; ALSO, LARGE PANEL AFT OF GEAR 8 INCH BY 6 FEET DAMAGED PLUS SMALL PANEL INBOARD OF LARGE PANEL FORWARD MID-ATTACHMENT BOLT ON FIXED DOOR BROKEN CAUSING DAMAGE.  BOLT REPLACED AND DOOR REPAIRED.  AIRCRAFT TT:  40,372 HOURS.
